# SDR UPS98526839

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Bulb
- Part number: MS280341
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT WITH LEFT PACK OPERATING.  SMELL GOES AWAY WITH RT PACK ONLY OPERATING.  REMOVED AND REPLACED LEFT PRE-COOLER OUT TEMP BULB.  OPERATED PACK WITH LEFT ENGINE NO SMELL NOTED.
